×

zbMATH — the first resource for mathematics

Alexander polynomial of plane algebraic curves and cyclic multiple planes. (English) Zbl 0524.14026

MSC:
14H45 Special algebraic curves and curves of low genus
14H20 Singularities of curves, local rings
57Q45 Knots and links in high dimensions (PL-topology) (MSC2010)
14E20 Coverings in algebraic geometry
14H30 Coverings of curves, fundamental group
57M12 Low-dimensional topology of special (e.g., branched) coverings
57M25 Knots and links in the \(3\)-sphere (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. Artin and B. Masur, Introduction , volume III of O. Zariski’s Collected Papers, The MIT Press, Cambridge, Massachusetts and London, England, 1978. · Zbl 0446.14001
[2] A. Comessatti, Sui piani tripli ciclici irregolari , Rendiconti del Circolo matematico di Palermo toms XXXI (1911), no. Fasc. III, 369-386. · JFM 42.0448.01
[3] P. Deligne, Le groupe fondamental du complement d’une courbe plane n’ayant que des points doubles ordinaires est abelien , Seminare Bourbaki, Nov. 1979. · Zbl 0478.14008
[4] R. H. Fox, A quick trip through knot theory , Topology of 3-manifolds and related topics (Proc. The Univ. of Georgia Institute, 1961), Prentice-Hall, Englewood Cliffs, N.J., 1962, pp. 120-167.
[5] R. H. Fox, Covering spaces with singularities , A symposium in honor of S. Lefschetz, Princeton University Press, Princeton, N.J., 1957, pp. 243-257. · Zbl 0079.16505
[6] M. de Franchis, I piani doppi di que o piu differenziali totali di prima specie , Atti Accad. naz. Lincei Rend. Vs. 13 (1902), 688-695. · JFM 35.0423.01
[7] W. Fulton and R. Lazarsfeld, Connectivity and its applications in algebraic geometry , Algebraic geometry (Chicago, Ill., 1980), Lecture Notes in Math., vol. 862, Springer, Berlin, 1981, pp. 26-92. · Zbl 0484.14005
[8] C. Gordon, Some aspects of classical knot theory , Knot theory (Proc. Sem., Plans-sur-Bex, 1977), Lecture Notes in Math., vol. 685, Springer, Berlin, 1978, pp. 1-60. · Zbl 0386.57002
[9] R. Hartshorne, Algebraic Geometry , Springer-Verlag, New York, 1977. · Zbl 0367.14001
[10] S. Kinoshita, On the Alexander polynomials of \(2\)-spheres in a \(4\)-sphere , Ann. of Math. (2) 74 (1961), 518-531. JSTOR: · Zbl 0124.16904
[11] H. B. Laufer, Normal two-dimensional singularities , Princeton University Press, Princeton, N.J., 1971. · Zbl 0245.32005
[12] J. Milnor, Singular points of complex hypersurfaces , Annals of Mathematics Studies, No. 61, Princeton University Press, Princeton, N.J., 1968. · Zbl 0184.48405
[13] J. W. Milnor, Infinite cyclic coverings , Conference on the Topology of Manifolds (Michigan State Univ., E. Lansing, Mich., 1967), Prindle, Weber & Schmidt, Boston, Mass., 1968, pp. 115-133. · Zbl 0179.52302
[14] B. Moisheson, The surfaces of general type , Ch. VIII in Algebraic Surfaces, vol. 75, Proc. Steklov. Inst. Math., 1965.
[15] M. Oka, Some plane curves whose complements have non-abelian fundamental groups , Math. Ann. 218 (1975), no. 1, 55-65. · Zbl 0335.14005
[16] H. Seifert, On the homology invariants of knots , Quart. J. Math., Oxford Ser. (2) 1 (1950), 23-32. · Zbl 0035.11103
[17] D. W. Sumners, On the homology of finite cyclic coverings of higher-dimensional links , Proc. Amer. Math. Soc. 46 (1974), 143-149. · Zbl 0296.57004
[18] D. W. Sumners and J. M. Woods, The monodromy of reducible plane curves , Invent. Math. 40 (1977), no. 2, 107-141. · Zbl 0343.14009
[19] O. Zariski, On the problem of existence of algebraic functions of two variables posessing a given branch curve , Amer. J. Math. 51 (1929), 305-328. JSTOR: · JFM 55.0806.01
[20] O. Zariski, On the linear connection index of the algebraic surfaces , Proc. Nat. Acad. Sci USA 15 (1929), 494-501. · JFM 55.0806.02
[21] O. Zariski, On the irregularity of cyclic multiple planes , Ann of Math. 32 (1931), 485-511. · Zbl 0001.40301
[22] O. Zariski, On the Poincare group of rational plane curves , Amer. J. Math. 58 (1936), 607-619. JSTOR: · Zbl 0014.32801
[23] O. Zariski, Algebraic Surfaces , Springer-Verlag, New York, 1971. · Zbl 0219.14020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.